Repositorio de producción científica de la Universidad de Sevilla

Thin sets of integers in Harmonic analysis and p-stable random Fourier series

Opened Access Thin sets of integers in Harmonic analysis and p-stable random Fourier series

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Lefèvre, Pascal
Li, Daniel
Queffélec, Hervé
Rodríguez Piazza, Luis
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 2011-06
Publicado en: Journal d'Analyse Mathématique, 115 (1), 187-211.
Tipo de documento: Artículo
Resumen: We investigate the behavior of some thin sets of integers defined through random trigonometric polynomial when one replaces Gaussian or Rademacher variables by p-stable ones, with 1 < p < 2. We show that in one case this behavior is essentially the same as in the Gaussian case, whereas in another case, this behavior is entirely different.
Cita: Lefèvre, P., Li, D., Queffélec, H. y Rodríguez Piazza, L. (2011). Thin sets of integers in Harmonic analysis and p-stable random Fourier series. Journal d'Analyse Mathématique, 115 (1), 187-211.
Tamaño: 273.0Kb
Formato: PDF

URI: http://hdl.handle.net/11441/46538

DOI: 10.1007/s11854-011-0027-6

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones